# SDR SWAA2020061591663

- Difficulty date: June 1, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS NOT SECURE IN BULLNOSE ABOVE SEAT 1ABC / REMOVED AND REPLACED LENS PER AMM 33-51-03
